# SDR IPXA09855286

- Difficulty date: January 12, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS752-F1-01 EXT DOUBLER ON FUSE AT FS-91 TO -131 L29L-L31L, REPAIR HAS FASTENERS WITH 4D SPACING.  REPAIRED PER DC8 SRM 53-2-1 FIG 7 SHT 15 REV 78.
